MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE ALTRX; Pinnacle Hip System : Hip Poly Acetabular Liners

DePuy Orthopaedics Inc US PINNACLE ALTRX; Pinnacle Hip System : Hip Poly Acetabular Liners
Catalog Number 122132148
Medical Device Problem Codes Fracture (1260); Noise, Audible (3273)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient came into clinic reporting a squeak sound, images were taken.The patient was revised due to hip liner breakage.Surgeon did a head and liner exchange.The reported outcome was that the revision went well and the patient returned home.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE ALTRX
Common Device Name
Pinnacle Hip System : Hip Poly Acetabular Liners
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50915274
Report Number1818910-2026-16665
Device Sequence Number5370237
Product Code LPH
UDI-Device Identifier10603295016151
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122132148
Device Lot NumberM0459M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown